Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

More on the Superparticular Ratios in Music

G. D. Halsey and Edwin Hewitt
The American Mathematical Monthly
Vol. 79, No. 10 (Dec., 1972), pp. 1096-1100
DOI: 10.2307/2317424
Stable URL: http://www.jstor.org/stable/2317424
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
More on the Superparticular Ratios in Music
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1096
    1096
  • Thumbnail: Page 
1097
    1097
  • Thumbnail: Page 
1098
    1098
  • Thumbnail: Page 
1099
    1099
  • Thumbnail: Page 
1100
    1100